# SDR 98ZZZX3209

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727CA
- Make and model: Cessna 402A
- Aircraft serial: 402A0102
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ISEI3
- Condition: Lack Of Lube
- Location: Rt Mlg
- Part time: 16,195 hours
- Component: 50410011
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR RIGHT MAIN WOULD NOT INDICATE DOWN AND LOCK.  RIGHT SIDE LANDING MAIN GEAR DOWN AND LOCKED LIGHT WOULD NOT ILLUMINATE.  ON TOUCH DOWN, GEAR LIGHT ILLUMINATED.  LUBED, CLEANED, AND CHECKED GEAR, FOUND OK.
